Kidney infection...Possible side effects?

Dear Ask The Doctor: 
I went to the hospital the other day because of extreme pains in my side. Turned out I have a kidney infection. They sent me home with medication. I have been on it for two days now and am now having severe headaches that are light and sound sensitive, nausea, dizziness, lightheaded, discharge, and am having very little to no urine flow even when it feels that I really have to go. So I was wondering if these are side effects to the kidney infection or to the medication and if it is important to seek medical help or will it just go away with time. Thanks for taking your time to answer this.
 
Dear Patient:  A kidney infection requires prompt medical attention. Most of the symptoms that you have at the moment can be explained by your kidney infection. Nausea, vomits, discharge are commonly found in kidney infections.
I would suggest you to comply with your treatment and consult your physician if you still feel the symptoms on the next couple of days. You might need to take more potent antibiotics if your urine and blood work come back with positive results for infection.

Please login or signup to post comments!

@ASKTHEDOCTOR ON TWITTER
@ASKTHEDOCTOR
Official Question Provider for